So my boyfriend I had sex about a week ago and the condom broke so we got a Next choice pill 2 days later which cost less then a Plan B pill. A day before we had sex I was on my period and I just started again a week later. I've also been sick for the past 5 days, today being the worse, I keep feeling like throwing up. Should I be worried or is this the side effect to the pill? Any advice will help
Plan B is a huge dose of hormone, & therefore it can give lots of hormonal symptoms, as your body deals with the drug.
The symptoms are just like the ones you are experiencing, & like those you would experience during a period or pregnancy, & you may also get bleeding before your next period is due. It could be spotting or proper period-like bleeding.
You may also find that your next period is late & could be heavier or lighter than normal. That is common with Plan B.
Everyone is different in how long it takes them to get back their normal menstrual cycle, & to get rid of the hormonal symptoms.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Next Choice - the condom broke while sex (may 7) I took the pill 71 hours later. should I be worried
Posted 17 May 2014 • 2 answers
Posted 23 Dec 2014 • 1 answer
Posted 11 May 2015 • 1 answer
Posted 24 Jun 2015 • 2 answers
Posted 18 Sep 2017 • 1 answer